# SDR CYO2003F00000

- Difficulty date: July 16, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N140CA
- Make and model: Lear 25B
- Aircraft serial: 140
- Engine: Ge CJ610*
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 6222175001
- Part serial: 02945
- Condition: Shorted
- Location: Dme
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ENROUTE FROM BRO TO LIT.  FLIGHT CREW EXPERIENCED SLIGHT SMOKE AND A BURNING ODOR, THEY THEN DIVERTED TO SHV.  MAINTENANCE CREW INSPECTED AND FOUND DME INDICATOR SHORTED INTERNALLY.
